Browse Myotcstore Deals here
Products 1-2 of 2
Show
Pharbetol Acetamin extra strength tablets, Pain and Fever.
Free Shipping
Retail: $26.29
Price:$10.70
Availability: In Stock
Item #: 271197 -

Pharbetol Acetamin extra strength tablets, 1000 eaFeatures:Contains no aspirinRecommended by most doctorsUsed by most hospitalsTemporarily relieves minor aches and pains due to: - Muscular Aches - Headaches - Arthritis - Toothache - The common cold - Backache - Menstrual Cramps - Reduces Fever

Pharbetol Acetaminophen 500 mg Extra Strength Tablets, Pain and Fever
Free Shipping
Retail: $16.19
Price:$11.40
Availability: In Stock
Item #: 271205 -

Pharbetol Acetaminophen 500 mg Extra Strength Tablets Relives muscular aches, headaches, arthritis, toothache.Relives the common cold, backache and menstrual cramps.Each tablet contains 500 mg of acetaminophen.Contains no aspirin.Recommended by most doctors.

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z #
Copyright © 2007-2020. All Rights Reserved by myotcstore.com Terms & Conditions
Terms & Conditions

Product descriptions and images presented on the site are for representational use only and do not constitute or substitute for medical information from your health care or medical professional. Information on this site is provided for informational purposes only. Image shown for reference only. Actual item you recieve may differ from shown.

Copyright © 2007-2020. All Rights Reserved by myotcstore.com Terms & Conditions